Alert archive / New Mexico / Red Flag Warnings in 2009

Red Flag Warning 45, NWS Albuquerque, NM

October 27, 20096 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Oct 27, 2009, 5:43 AM MDT for 6 counties in New Mexico. It took effect at Oct 27, 2009, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2009, 5:43 AM MDT (11:43 UTC)
In effect from
Oct 27, 2009, 1:00 PM MDT
Expired
Oct 27, 2009, 7:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 11.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2009-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2009-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2248 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 271143
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT TUE OCT 27 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING FOR AREAS GENERALLY WEST OF THE CONTINENTAL
DIVIDE IN NORTHWEST AND WEST CENTRAL NEW MEXICO DUE TO STRONG
WINDS AND LOW HUMIDITY...

.STRONG WINDS ASSOCIATED WITH AN APPROACHING STORM SYSTEM WILL MIX
DOWN TO THE SURFACE THIS AFTERNOON ACROSS WESTERN NEW MEXICO. WITH
DRY AIR ALREADY IN PLACE...THESE SOUTHWEST WINDS WILL COMBINE
WITH LOW HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF WESTERN NEW MEXICO.

NMZ105-109-272130-
/O.NEW.KABQ.FW.W.0045.091027T1900Z-091028T0100Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
543 AM MDT TUE OCT 27 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
1 follow-up statement
000 
WWUS85 KABQ 272139
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT TUE OCT 27 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR
AREAS GENERALLY WEST OF THE CONTINENTAL DIVIDE IN WESTERN NEW 
MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY...

.STRONG WINDS ASSOCIATED WITH AN APPROACHING STORM SYSTEM HAVE
MIXED DOWN TO THE SURFACE THIS AFTERNOON ACROSS A GOOD PORTION OF 
WESTERN NEW MEXICO. WITH DRY AIR IN PLACE...THESE WINDS AND THE
LOW HUMIDITY HAVE CREATED CRITICAL FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF WESTERN NEW MEXICO. CONDITIONS WILL BECOME NON 
CRITICAL BY OR SHORTLY AFTER SUNSET.

NMZ105-109-280100-
/O.CON.KABQ.FW.W.0045.000000T0000Z-091028T0100Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
339 PM MDT TUE OCT 27 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

43

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 27, 3:41 AM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 27, 3:41 AM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 AM MDT TUE OCT 27 2009

.DISCUSSION...
VERY ACTIVE WEATHER PERIOD COMING FOR THE LAND OF ENCHANTMENT
TODAY THROUGH THURSDAY. FIRST THINGS FIRST...MOSTLY CLEAR SKIES
AND RELATIVELY LIGHT WINDS IN PLACE THIS MORNING. TEMPERATURES
LOOK IN LINE TO HOLD ONTO FREEZE/HARD FREEZE WARNING THROUGH 15Z.

NEXT TOPIC IS WIND AND CRITICAL FIRE WEATHER POTENTIAL THIS
AFTERNOON INTO TONIGHT. HEIGHTS FALLS AHEAD OF THE MAIN UPPER
TROUGH WILL INDUCE TIGHT SURFACE PRESSURE GRADIENT OVER MUCH OF
THE REGION WITH THE STRONGEST WIND SPEEDS EXPECTED OVER THE
WEST/SOUTHWEST AND SOUTHERN MOUNTAINS. WIND ADVISORIES WILL BE IN
EFFECT FOR THESE LOCALES WITH STRONG WINDS LIKELY TUESDAY NIGHT
FOR THE EASTERN PORTION OF THE SOUTH CENTRAL HIGHLANDS AND FOR THE
SOUTH CENTRAL MOUNTAINS INCLUDING RUIDOSO. WIND ADVISORIES FOR
ZONES 524 AND 526 WILL BE ADDED AND WILL RUN THROUGH WEDNESDAY.
THE STRONG WINDS AND VERY DRY CONDITIONS WILL LIKELY LEAD TO
CRITICAL FIRE WEATHER ESPECIALLY ACROSS THE WEST. PLEASE REFER TO
THE FIRE WEATHER DISCUSSION BELOW.

POWERFUL UPPER LEVEL STORM SYSTEM WILL APPROACH WESTERN NEW MEXICO
LATE TONIGHT AND PROGRESS EAST ACROSS THE CENTRAL AND NORTHERN
PORTION OF THE STATE WEDNESDAY INTO THURSDAY. STILL A TRICKY
FORECAST FOR SNOWFALL AS DRY AIR WILL TRY AND PUNCH IN ACROSS THE
WEST...RIO GRANDE VALLEY AND POINTS EAST WEDNESDAY AFTERNOON AND
PART OF WEDNESDAY NIGHT. THIS POSES A CONCERN FOR LESS QPF ACROSS
MAINLY INTERSTATE 40 SOUTH AND WEST OF THE CENTRAL MOUNTAINS.
FURTHER NORTH...FORCING FROM THE UPPER LOW COMBINED WITH
OROGRAPHIC LIFT AND COLD 700MB TEMPS SHOULD LEAD TO NUMEROUS SNOW
SHOWER ACTIVITY BEGINNING AROUND 06Z WEDNESDAY AND PERSISTING INTO
THURSDAY. ACROSS THE EASTERN PLAINS...STILL ENOUGH JET ENERGY AND
SHEAR TO PRODUCE SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS
COULD BE STRONG WITH HAIL AND GUSTY WINDS POSSIBLE. BULK OF THE
CONVECTIVE ACTIVITY SHOULD STAY OVER WEST TEXAS.

MAIN SNOWFALL EARLY TO MID WEDNESDAY LOOKS TO FAVOR THE WESTERN
SLOPES OF THE SAN JUANS AND THE JEMEZ MOUNTAINS IN DIFFLUENT ZONE.
STILL EXPECT SNOWFALL DURING WEDNESDAY OVER THE SANGRE DE CRISTO
MOUNTAINS BUT THE MODERATE TO HEAVY SNOW MAY NOT BEGIN UNTIL LATER
WEDNESDAY AS THE LOW DRAWS CLOSER AND WRAP AROUND BEGINS OVERNIGHT
INTO THURSDAY. EXPECT THE HIGHEST SNOWFALL TOTALS OVER THE SAN
JUANS AND NORTHERN SANGRE DE CRISTO MOUNTAINS WHERE SIGNIFICANT
AMOUNTS ARE EXPECTED. THE COLD AIRMASS WILL YIELD EFFICIENT SNOW
RATIOS. WILL GO AHEAD AND HOIST A WINTER STORM WATCH FOR MUCH OF
THE NORTHERN MOUNTAINS WITH THIS PACKAGE. THE WATCH WILL RUN FROM
06Z WEDNESDAY THROUGH 12Z THURSDAY.

SNOW COULD CONTINUE ACROSS THE EAST SLOPES OF THE SANGRES INTO
THURSDAY NIGHT BEFORE THE UPPER LOW EXITS THE REGION LATER
THURSDAY/EARLY FRIDAY. DRY WEATHER WITH SLIGHTLY WARMER
TEMPERATURES EXPECTED BY THE WEEKEND AND INTO NEXT WEEK.

KW

&&

.AVIATION...
VFR CONDITIONS EXPECTED ALL AREAS THROUGH AROUND 00Z...EXCEPT FOR
SOME LIMITED AREAS OF FOG CREATING MVFR CONDITIONS IN THE NORTHERN
MOUNTAIN VALLEYS AND POSSIBLY ALONG THE EAST SLOPES OF THE SANGRE DE
CRISTO MOUNTAINS. PRECIPITATION TO MOVE INTO THE NORTHWEST CORNER OF
THE STATE SOMETIME BETWEEN 03 AND 06Z AND EXPANDING EASTWARD THROUGH
12Z.  RAIN AND SNOW OVER THE HIGHEST TERRAIN WILL RESULT IN MVFR
CONDITIONS AND MOUNTAIN OBSCURATIONS ACROSS THE NORTHWEST THIRD OF
THE FORECAST AREA. EAST OF THE CENTRAL MOUNTAINS VFR EXPECTED
THROUGH 12Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05

&&

.FIRE WEATHER...
WINDS WILL INCREASE SHARPLY TODAY IN ADVANCE OF AN APPROACHING
STRONG STORM SYSTEM WITH A STRONG JET. DEW POINTS REMAIN LOW WITH
DRY AIR IN PLACE SO CRITICAL FIRE WEATHER CONDITIONS SHOULD BE MET
TODAY. WILL ISSUE A RED FLAG WARNING FOR THE WESTERN PORTIONS OF
ZONES 105 AND 109 WHERE CRITERIA WILL BE MET AND NFDRS FORECAST FIRE
DANGER IS VERY HIGH. MIN RH WILL BE BELOW 15 PERCENT ACROSS MUCH OF
THE WEST...BUT WINDS WILL LIMIT THE AREA TO NEAR THE WESTERN BORDER.
WILL ALSO LIKELY REACH CRITICAL THRESHOLDS IN PORTIONS OF THE
EASTERN PLAINS...IN THE GENERAL AREA ALONG AND NORTH OF INTERSTATE
40 AROUND SANTA ROSA TO THE NORTHEAST HIGHLANDS.  OBSERVED FIRE
DANGER IS LOWER IN THE EASTERN PLAINS...SO A RED FLAG WARNING WAS
NOT ISSUED.

PRECIPITATION ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO MOVE INTO
THE NORTHWEST CORNER OF THE STATE BETWEEN 03 AND 06Z AND SPREAD
EASTWARD OVERNIGHT AND INTO WEDNESDAY. BEST CHANCES FOR
PRECIPITATION WILL BE ACROSS THE WEST AND NORTH...WITH SIGNIFICANT
SNOW POSSIBLE ACROSS THE NORTHERN MOUNTAINS. BREEZY TO WINDY
SOUTHWEST WINDS CONTINUE ON WEDNESDAY...BUT WITH ISOLATED TO
WIDESPREAD PRECIPITATION AND SIGNIFICANT COOLING...MINIMUM RH WILL
REMAIN ABOVE 15 PERCENT.

TIMING AND TRACK OF THE SYSTEM IS SOMEWHAT UNCERTAIN.  NOT SURE IF A
FRONT WILL MOVE INTO THE NORTHEAST PLAINS ON THURSDAY OR
NOT...CURRENTLY HAVE A MODERATE FRONT IN THE GRIDS.  WRAP AROUND
PRECIPITATION WILL PROVIDE A FOCUS OF PRECIPITATION ACROSS THE
NORTHERN MOUNTAINS ON THURSDAY. OTHERWISE...THE COOLING TREND
CONTINUES THURSDAY INTO FRIDAY.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  36  44  25 /   0  60  50  20
DULCE...........................  59  30  39  21 /   0  50  70  40
CUBA............................  60  32  41  23 /   0  30  60  40
GALLUP..........................  63  29  40  19 /   0  60  50  30
EL MORRO........................  62  31  39  20 /   0  40  40  20
GRANTS..........................  66  32  44  21 /   0  30  30  20
QUEMADO.........................  67  37  47  22 /   0  30  20  10
GLENWOOD........................  71  38  55  24 /   0  20  20   0
CHAMA...........................  53  25  36  15 /   5  50  70  70
LOS ALAMOS......................  58  33  46  23 /   0  20  40  30
PECOS...........................  57  33  47  20 /   0  10  50  50
CERRO/QUESTA....................  54  25  43  18 /   0  30  50  50
RED RIVER.......................  44  26  32  16 /   0  30  70  60
ANGEL FIRE......................  48  27  36  18 /   0  20  60  40
TAOS............................  55  30  44  23 /   0  30  50  40
ESPANOLA........................  63  36  51  27 /   0  20  40  30
SANTA FE........................  57  34  47  22 /   0  10  40  30
SANTA FE AIRPORT................  59  36  49  26 /   0  10  40  20
ALBUQUERQUE FOOTHILLS...........  61  41  52  30 /   0  10  30  20
ALBUQUERQUE HEIGHTS.............  63  42  54  31 /   0  10  20  10
ALBUQUERQUE VALLEY..............  64  39  56  32 /   0  10  20  10
ALBUQUERQUE WEST MESA...........  63  40  54  31 /   0  10  20  10
LOS LUNAS.......................  66  41  58  31 /   0  10  20  10
RIO RANCHO......................  63  40  54  31 /   0  10  20  10
SOCORRO.........................  68  39  59  31 /   0  10  10   5
SANDIA PARK/CEDAR CREST.........  55  39  48  26 /   0  10  50  20
MORIARTY/ESTANCIA...............  64  35  51  27 /   0  10  30  20
CLINES CORNERS..................  59  31  47  24 /   0   5  40  20
GRAN QUIVIRA....................  59  39  52  27 /   0   5  40  10
CARRIZOZO.......................  64  38  56  29 /   0   0  40  10
RUIDOSO.........................  58  41  53  27 /   0   0  50  20
CAPULIN.........................  57  34  48  23 /   0  10  40  40
RATON...........................  60  32  52  24 /   0  10  40  30
LAS VEGAS.......................  61  36  49  22 /   0  10  40  20
CLAYTON.........................  67  36  58  31 /   0   0  30  40
ROY.............................  67  39  53  28 /   0   5  40  20
CONCHAS.........................  71  43  59  32 /   0   5  30  20
SANTA ROSA......................  69  42  57  32 /   0   5  30  20
TUCUMCARI.......................  71  46  64  35 /   0   0  30  30
CLOVIS..........................  71  42  65  36 /   0   0  20  40
PORTALES........................  72  41  67  36 /   0   0  20  40
FORT SUMNER.....................  70  43  64  34 /   0   0  30  20
ROSWELL.........................  74  47  69  37 /   0   0  20  20
PICACHO.........................  72  45  62  31 /   0   0  30  20
ELK.............................  67  45  56  30 /   0   0  50  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ105-109.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR
THE FOLLOWING ZONES...NMZ502-505-506-508-509.

FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING
ZONES...NMZ519-520-524.

WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM MDT WEDNESDAY FOR
THE FOLLOWING ZONES...NMZ524-526.

HARD FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING
ZONES...NMZ518-523.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT
FOR THE FOLLOWING ZONES...NMZ503-510>516-527.

&&

17/05
Hazardous weather outlook, Oct 26, 9:58 PM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
958 PM MDT MON OCT 26 2009

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
958 PM MDT MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TONIGHT

THE FIRST WIDESPREAD FREEZE OR HARD FREEZE IS EXPECTED EARLY TUESDAY
MORNING WITHIN PARTS OF THE SANTE FE AND ALBUQUERQUE METRO
AREAS...THE LOWER RIO GRANDE VALLEY AS WELL AS THE CENTRAL AND SOUTH
CENTRAL HIGHLANDS. READINGS SHOULD DROP BELOW FREEZING...WITH MOST
AREAS APPROACHING 28 DEGREES ACROSS PORTIONS OF THE SANTA FE METRO
AND CENTRAL HIGHLANDS. PLEASE SEE THE NON-PRECIPITATION WEATHER
MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SIGNIFICANT STORM SYSTEM WILL IMPACT NORTHERN AND CENTRAL NEW
MEXICO FROM LATE TUESDAY THROUGH THURSDAY.  AS THE FRONTAL SYSTEM
APPROACHES THE FOUR CORNERS REGION TUESDAY AFTERNOON...WEST AND
SOUTHWEST WINDS WILL STEADILY INCREASE TO 25 TO 35 MPH WITH FREQUENT
GUSTS IN THE 45 TO 55 MPH RANGE ACROSS PARTS OF WEST-CENTRAL AND
SOUTHWEST NEW MEXICO... INCLUDING THE INTERSTATE 40 CORRIDOR BETWEEN
GRANTS AND THE ARIZONA STATE LINE AND HIGHWAY 60 WEST OF MAGDALENA.
A WIND ADVISORY HAS BEEN POSTED FOR THE ABOVE MENTIONED AREAS
TUESDAY AFTERNOON AND EVENING.   WINDY CONDITIONS ARE ALSO EXPECTED
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY AFTERNOON...AND
ESPECIALLY ACROSS THE SOUTH-CENTRAL MOUNTAIN REGION TUESDAY NIGHT.

AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
TUESDAY AFTERNOON ACROSS FAR WESTERN NEW MEXICO AS WELL AS PORTIONS
OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES.

IN ADDITION TO STRONG WIND...THIS STORM MAY BRING ACCUMULATING
SNOWFALL...POTENTIALLY HEAVY...TO LOCATIONS NORTH OF INTERSTATE 40.
THE HEAVIER ACCUMULATIONS WILL LIKELY IMPACT THE NORTHERN MOUNTAINS.
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE EASTERN PLAINS ON
WEDNESDAY...INCLUDING THE POSSIBILITY OF A FEW SEVERE
STORMS...CAPABLE OF SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY
RAINFALL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT THROUGH THURSDAY
FOR SNOWFALL REPORTS.

KJ/DLC

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 9:36 PM MDTWind AdvisoryABQ41 hr
Oct 27, 5:31 AM MDTWinter Storm WatchABQ10 hr
Oct 27, 3:56 PM MDTWinter Storm WarningABQ47 hr
Oct 27, 3:56 PM MDTWinter Weather AdvisoryABQ56 hr

Nearby

Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.